# SDR DXTA2009010203453

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,580 hours, 6,066 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Vibration
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO SEVERE AIRCRAFT SHIMMY, ABORT OCCURRED JUST PRIOR TO 80KTS, BOTH AHRS DROPPED OFF DURING SHIMMY.
